Loading...
Loading...

Go to the content (press return)

The parameterization method for invariant manifolds I: manifolds associated to nonresonant subspaces

Author
Cabre, X.; Fontich Julia, Ernest; De La Llave, R.
Type of activity
Journal article
Journal
Indiana University mathematics journal
Date of publication
2003-09
Volume
52
First page
283
Last page
328
Group of research
EDP - Partial Differential Equations and Applications
EGSA - Differential Equations, Geometry, Control and Dynamical Systems, and Applications

Participants

  • Cabre Vilagut, Xavier  (author)
  • Fontich Julia, Ernest  (author)
  • de la Llave Canosa, Rafael  (author)